RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 23, Issue 3  


Research Papers
The rate of convergence in the method of alternating projections
C. Badea, S. Grivaux, V. Müller
1
On primitively 2-universal quadratic forms
N. V. Budarina
31
Poisson model of the Fock space and representations of current groups
A. M. Vershik, M. I. Graev
63
Zeta-function of a polynomial on a complete intersection and Newton polytopes
G. G. Gusev
137
Parabolic equations with variably partially VMO coefficients
H. Dong
150
Conway polynomial and Magnus expansion
S. V. Duzhin
175
The average number of local minima of three-dimensional integer lattices
A. A. Illarionov
189
Asymptotics of trapped modes and eigenvalues below the continuous spectrum of a waveguide with a thin shielding obstacle
S. A. Nazarov
216
The geometry of root elements in groups of type $\mathrm E_6$
I. M. Pevzner
261
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019